# SDR SWAA2022070112894

- Difficulty date: May 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA 2022-266030 / [01] REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA I.A.W B737-700 AMM 33-51-01-960-801;[02] CORRECTED STEP 1 REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA I.A.W B737-700 AMM 33-51-01-960-801;PERFORMED TEST OF THE NEW LAMP AND TEST IS OK;[03] REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA I.A.W B737-700 AMM 33-51-01-960-801;PERFORMED TEST OF THE NEW LAMP AND TEST IS OK
